# SDR SWAA2014040726853

- Difficulty date: March 27, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 41,929 hours, 24,264 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD LOWER SUPPORT CORRODED AROUND FASTENER HOLES BETWEEN LBL 3 & RBL 20.  R & R SUPPORT IAW SRM.
